# SDR ASAA2013032094218

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,296 hours, 6,335 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005923
- Condition: Failed
- Location: Ee Bay
- Part time: 7,655 hours, 2,346 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  R & R LT FMC IAW AMM 34-61-02.  FMC GROUND VERIFICATION SATISFACTORY.
